# SDR SWAA2013031913825

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 30,335 hours, 17,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT LENS MISSING.  REMOVED AND REPLACED LENS ASSY IAW AMM.
